# SDR 2007UALA01873

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 69,598 hours, 11,303 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED DURING WALKAROUND INSPECTION RUNNING FUEL LEAK OUT OF UPPER PYLON AREA ON RIGHT ENGINE.   [07-31-07]   FOUND O-RING ON COUPLING "AS" REF IPC 28-22-07 PAGE17 SPLIT IN TWO PIECES. PACKING WAS WRO INSTALLED REF IPC.FOUND O-RING BETWEEN COUPLING NUT AND ONE RETAINING RING INSTALLED INSTEAD OF IN BETWEEN BOTH RETAINING RINGS. REPLACED PN:MS29513-330 AT FRONT SPAR MAIN FEED LINE COUPLING. LEAK CHECK SATIS.  SUSPECT HEAT/COLD CYCLE, VIBRATION & SUBSEQUENT TIGHTENING CAUSED O-RING TO SPLIT.
